IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 3-4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/566

Title: Generalized Problem of Sratlikeness for Products of P-Valent Starlike Functions
Authors: Dimkov, Georgi
Dziok, Jacek
Keywords: Univalent
P−Valent
Starlike of Order α
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 339p-344p
Abstract: We consider functions of the type, j=1 ... n, F(z) = z^p ∏ [ fj (z)/(z^p) ] ^αj where fj are p-valent functions starlike of order αj and aj are complex numbers. The problem we solve is to find conditions for the centre and the radius of the disc {z : |z − ω| < r}, contained in the unit disc {z : |z| < 1} and containing the origin, so that its transformation by the function F be a domain starlike with respect to the origin.
Description: ∗ Partially supported by grant No. 433/94 NSF of the Ministry of Education and Science of the Republic of Bulgaria 1991 Mathematics Subject Classification:30C45
URI: http://hdl.handle.net/10525/566
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 3-4

Files in This Item:

File Description SizeFormat
sjm-vol24-num3-4-1998-p339-p344.pdf428.8 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback